Skip navigation
Brigham Young University
Math Department

Darrin Doud

322 TMCB
Department of Mathematics
Brigham Young University
Provo, UT 84602

phone:(801)422-1204
fax:(801)422-0504
e-mail:

Wildly ramified Galois representations and a generalization of a conjecture of Serre

Experimental Mathematics 14:1 (2005) 119-127.

Abstract: Serre's conjecture relates two-dimensional odd irreducible characteristic p representations to modular forms. We discuss a generalization of this conjecture (due to Ash and Sinnott) to higher-dimensional Galois representations. In particular, we give a refinement of the conjecture in the case of wildly ramified Galois representations and we provide computational evidence for this refinement.

Download

DVI PDF PS

Maintained by Darrin Doud.

Copyright 1994-2009. Brigham Young University Department of Mathematics. All Rights Reserved.

.